Published: 1986-09-30

Random fixed points of multifunctions in games and dynamic programming

Andrzej Nowak

Abstract

Recently several authors demonstrated random fixed point theorems for various classes of multifunctions ([7], [8], [2], [3], [12], [10]). On the other hand we do not know any work on applications of these theorems. In this paper we apply to games and dynamic programming a random analogue of the Fan-Kakutani fixed point theorem. We consider a zero-sum two-person game depending on a random parameter, and present sufficient conditions for the existence of a measurable solution. Then we study the existence of measurable stationary optimal programs in discounted dynamic programming with a random parameter.

Download files

Citation rules

Nowak, A. (1986). Random fixed points of multifunctions in games and dynamic programming. Annales Mathematicae Silesianae, 2, 53–59. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14321

Domyślna okładka

Vol. 2 (1986)
Published: 1986-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.